Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 82, NWS State College, PA

May 25, 2011Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 25, 2011, 9:19 PM EDT for Warren County, Pennsylvania. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 9:19 PM EDT (01:19 UTC)
Expired
May 25, 2011, 10:15 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Warren County, PA

The radar

The Buffalo radar (KBUF), 130 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 9:47 PM EDTTSTM WND DMGSpring Creek, PANUMEROUS TREES DOWN
May 25, 10:17 PM EDTTSTM WND DMGSpring Creek, PANUMEROUS TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
471 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WUUS51 KCTP 260119
SVRCTP
PAC123-260215-
/O.NEW.KCTP.SV.W.0082.110526T0119Z-110526T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 PM EDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 1015 PM EDT

* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  PANAMA TO ELGIN TO HYDETOWN...MOVING EAST AT 35 MPH. THESE STORMS
  ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  COLUMBUS AROUND 935 PM EDT...
  SPRING CREEK AROUND 940 PM EDT...
  LOTTSVILLE AND GRAND VALLEY AROUND 945 PM EDT...
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4200 7892 4185 7891 4183 7893 4183 7895
      4162 7896 4162 7952 4163 7962 4200 7961
TIME...MOT...LOC 0119Z 263DEG 32KT 4222 7982 4189 7976
          4160 7991

$$

FORECASTER: LA CORTE
1 follow-up statement
031 
WWUS51 KCTP 260148
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
948 PM EDT WED MAY 25 2011

PAC123-260215-
/O.CON.KCTP.SV.W.0082.000000T0000Z-110526T0215Z/
WARREN PA-
948 PM EDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR WARREN COUNTY...

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTH OF BEAR LAKE TO LOTTSVILLE TO
ENTERPRISE...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
SUGAR GROVE AROUND 955 PM EDT...
YOUNGSVILLE AND TIDIOUTE AROUND 1000 PM EDT...
RUSSELL AROUND 1010 PM EDT...
WARREN AND CHAPMAN STATE PARK AROUND 1015 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN CRAWFORD 
COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4200 7892 4185 7891 4183 7893 4183 7895
      4162 7896 4162 7952 4163 7962 4200 7961
TIME...MOT...LOC 0147Z 263DEG 32KT 4225 7949 4192 7943
          4163 7958

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:07 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 25, 8:07 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 PM EDT WED MAY 25 2011

.SYNOPSIS...
A WEAKENING UPPER-LEVEL TROUGH WILL AFFECT OUR REGION THURSDAY
WITH AN INCREASED CHANCE OF THUNDERSTORMS. THE FLOW ABOUT THE
MASSIVE RIDGE OVER THE WESTERN ATLANTIC WILL KEEP THE CHANCE OF
THUNDER IN THE FORECAST INTO SATURDAY. THE RIDGE RETROGRADES OVER
THE EASTERN UNITED STATES AND A MASSIVE UPPER HIGH MOVES OVER THE
REGION. A 5940M HIGH DEVELOPS LATER IN THE WEEKEND. THE FIRST HEAT
EPISODE OF THE SUMMER COULD BEGIN LATER THIS MEMORIAL WEEKEND AND
INTO NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SHALLOW AND RELATIVELY HIGH-BASED...FAIR WEATHER CU HAVE
DISSIPATED...LEAVING GENERALLY CLEAR SKIES ACROSS PRACTICALLY THE
ENTIRE CWA EARLY THIS EVENING.

LINE OF STRONG TO SEVERE TSRA HAS BOWED OUT/ACCELERATED ACROSS
FAR NERN OHIO DURING THE PAST HOUR...AND WILL TRACK EAST AT 30-35
MPH REACHING EXTREME WESTERN WARREN COUNTY RIGHT AROUND 02Z.

INCREASING 925-850 MB THETA-E ADVECTION AHEAD OF THIS LINE SHOULD
MAINTAIN ITS INTENSITY THROUGH ABOUT 03Z BEFORE THE TSRA GRADUALLY
WEAKEN IN THE COOLER/MORE STABLE BOUNDARY LAYER NEAR AND TO THE
EAST OF KBFD AND KDUJ.

INCREASED CHCS FOR CONVECTION RIGHT UP TO AROUND 100 PERCENT IN
THE 03-06Z TIME-FRAME ACROSS THE NW ZONES...THEN MAINTAINED THE
PREVIOUS SHIFT'S THINKING OF MAINLY SCTD SHOWERS/TSRA THROUGH THE
LATE NIGHT HOURS.

SPC'S LATEST TORNADO WATCH 372 VALID UNTIL 01Z HAS BEEN EXTENDED
EAST TO INCLUDE EXTREME NWRN PENN - ERIE AND CRAWFORD COUNTIES.
A FEW STRONG TO SEVERE TSRA EMBEDDED IN THIS LINE COULD BLEED OVER
THE WATCH AREA AND INTO WARREN/MCKEAN COUNTIES BETWEEN 02-03Z.

SKIES SHOULD STAY CLEAR EARLY TONIGHT ACROSS THE SE HALF OF THE
CWA...FOLLOWED BY INCREASING CLOUDS WITH A CHANCE FOR A FEW
SHOWERS/TSRA MAINLY TO THE NORTH OF A LINE FROM KJST...TO KAOO
AND KSEG.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE PLUME OF DEEPER MOISTURE MOVES OVER OUR REGION TOMORROW. WE
ARE FORECAST TO HAVE STRONG SOUTH-SOUTHWEST WINDS AND CAPE IN THE
1200 TO 1800 JKG-1 RANGE. THERE SHOULD BE SOME THUNDERSTORMS
DEVELOPING ON THURSDAY.

GUIDANCE AND ENSEMBLES IMPLY GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS THURSDAY MOVING WEST TO EAST BY MID AFTERNOON INTO
THE EVENING HOURS. THE SREF POPS ARE NOT VERY HIGH AND ROLLED BACK
POPS A BIT IN EASTERN AREAS.

STILL...IT SHOULD BE A FAIRLY WARM AND HUMID DAY WITH BETTER
SOUTHERLY FLOW. WILL HAVE TO MONITOR EVOLUTION AND POTENTIAL FOR
SEVERE WEATHER ON THURSDAY AFTERNOON. SPC HAS MOST OF CENTRAL AND
WESTERN PA IN SLIGHT RISK ON THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
BY SATURDAY DEEPEST TROF BACK TOWARDS THE PAC NW WITH LONG SW
FETCH ALL THE WAY TOWARDS GREAT LAKES WITH SE RIDGING. THIS WILL
KEEP THE AREA IN A MILD TEMPERATURE PATTERN AND ANOTHER CHANCE OF
SHOWERS AND THUNDERSTORMS. BIG CHANGES BEGIN ON SUNDAY AS PAC NW
TROUGH MOVES E AND DEEPENS OVER ROCKIES AND A STRONG RIDGE
DEVELOPS OVER THE OHIO VALLEY. THIS WILL BRING A SEVERAL DAY BREAK
IN THE PRECIPITATION AND A REAL TASTE OF SUMMER TIME TEMPERATURES
NEXT WEEK. SOME INDICATION THAT RIDGE WILL RETROGRADE MIDDLE OF
NEXT WEEK /TO THE MORE CLIMO FAVORED SW/ AS A COOLER AND DRIER NW
FLOW SETTLES IN. IN ANY CASE A WELCOME DRYING TREND IS ON THE
HORIZON.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS PREVAIL ACROSS CWA EARLY THIS EVENING. MAIN CONCERN
FOR EARLY PORTION OF TAF PERIOD IS APPROACHING LINE OF STRONG TO
SEVERE TSRA ACROSS FAR NERN OHIO. THESE WILL MAINTAIN THEIR
STRENGTH FOR A COUPLE MORE HOURS AS THEY TRACK EAST AT 30-35
MPH...BUT SHOULD BE GRADUALLY WEAKENING AS THEY APPROACH KBFD/KDUJ
BETWEEN 02Z-04Z.

OTHERWISE...EXPECT SOME AREAS OF MVFR HAZE AND GROUND FOG TO
DEVELOP /WITH A FEW PLACES DIPPING TO IFR FOR A SHORT TIME/
OVERNIGHT. THESE WILL BURN OFF SHORTLY AFTER SUNRISE THURSDAY.

THUNDERSTORM RISK INCREASES FOR THURSDAY AFTERNOON...WITH
SCATTERED CONVECTION DEVELOPING. BUT MAINLY VFR FLYING RULES
DURING THE DAY...OUTSIDE OF ANY THUNDERSTORMS.

OUTLOOK...
THUR...LOW CIGS PSBL CNTRL/EAST EARLY IN FOG/HAZE. SCT TSRA AFT 19Z.
FRI-SAT...AM FOG AREAS MVFR/IFR. ISOLD AFTERNOON TSRA.
SUN-MON...NO SIG WX.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GRUMM/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...GRUMM
LONG TERM...GARTNER
AVIATION...GRUMM/RXR
Hazardous weather outlook, May 25, 8:58 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 PM EDT WED MAY 25 2011

PAZ004-005-010-261200-
WARREN-MCKEAN-ELK-
858 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EARLY TONIGHT
AS A LINE OF STORMS RACES EAST FROM ERIE AND CRAWFORD COUNTIES.
A GRADUAL DECREASE IN STORM SEVERITY CAN BE EXPECTED AS THEY MOVE
EAST OF A LINE FROM BRADFORD TO KANE AFTER 11 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN THURSDAY
AFTERNOON.

PAZ006-011-012-017-018-024-025-033-034-261200-
POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-CAMBRIA-
BLAIR-SOMERSET-BEDFORD-
858 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW...AS A LINE
OF STRONG TO SEVERE THUNDERSTORMS ACROSS FAR NORTHWESTERN
PENNSYLVANIA MOVES SOUTHEAST AND WEAKENS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON.

PAZ019-026>028-035>037-041-042-045-046-049>053-056>059-063>066-
261200-
SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
858 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THIS IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND AGAIN ON
FRIDAY.

LAMBERT

In the hours before

Special weather statement, May 25, 8:10 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
810 PM EDT WED MAY 25 2011

PAZ004-260200-
WARREN PA-
810 PM EDT WED MAY 25 2011

...A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS NEAR THE
PENNSYLVANIA...OHIO STATE LINE WILL AFFECT WESTERN WARREN COUNTY
BETWEEN 920 PM AND 10 PM EDT...

AT 801 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ACROSS
EXTREME NORTHEASTERN OHIO...JUST TO THE WEST OF CONNEAUT AND ANDOVER
OHIO. THE LINE OF THUNDERSTORMS WAS MOVING RAPIDLY TO THE EAST AT 45
MPH.

WIND GUSTS BETWEEN 50 AND 55 MPH...AND PEA TO PENNY SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR SPRING CREEK
AROUND 930 PM...SUGAR GROVE AROUND 945 PM AND RUSSELL AROUND 1000 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

LAT...LON 4200 7905 4196 7906 4176 7932 4162 7946
      4162 7961 4163 7962 4197 7962 4200 7961

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:10 PM EDTSpecial Weather StatementCTPWarren110 min
May 25, 10:14 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren61 min
May 25, 10:40 PM EDTSpecial Weather StatementCTPCameron, Elk80 min
May 25, 11:10 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Clinton, Elk, McKean, Potter65 min
May 25, 11:24 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Tioga66 min
May 25, 11:55 PM EDTSpecial Weather StatementCTPClinton, Tioga80 min
May 26, 12:13 AM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga62 min
May 26, 1:26 AM EDTSpecial Weather StatementCTPLycoming64 min
May 26, 2:25 AM EDTSpecial Weather StatementCTPSullivan50 min
May 26, 3:09 PM EDTSpecial Weather StatementCTPNorthumberland, Snyder36 min
May 26, 3:19 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Union56 min
May 26, 3:43 PM EDTSpecial Weather StatementCTPTioga62 min
May 26, 4:11 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan49 min
May 26, 4:19 PM EDTSpecial Weather StatementCTPSchuylkill26 min
May 26, 4:26 PM EDTSpecial Weather StatementCTPBedford64 min
May 26, 4:44 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton76 min
May 26, 4:49 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill56 min
May 26, 4:54 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland66 min
May 26, 5:07 PM EDTTornado WarningCTPAdams, Cumberland, Franklin, Fulton68 min
May 26, 5:15 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton, Huntingdon60 min
May 26, 5:35 PM EDTSpecial Weather StatementCTPClinton55 min
May 26, 5:35 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Clearfield, Elk, Somerset55 min
May 26, 5:49 PM EDTSevere Thunderstorm WarningCTPSchuylkill41 min
May 26, 5:49 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Juniata, Perry56 min
May 26, 6:11 PM EDTTornado WarningCTPAdams, Cumberland, Franklin, Fulton49 min
May 26, 6:28 PM EDTSevere Thunderstorm WarningCTPBlair, Cameron, Centre, Clearfield, Clinton, Elk and 3 more62 min
May 26, 6:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill61 min
May 26, 6:40 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lebanon, Northumberland and 3 more65 min
May 26, 6:48 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Perry, York3 hr
May 26, 7:10 PM EDTFlash Flood WarningCTPFranklin, Fulton3 hr
May 26, 7:23 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Sullivan, Tioga67 min
May 26, 7:28 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill62 min
May 26, 7:34 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more56 min
May 26, 7:54 PM EDTTornado WarningCTPDauphin, Lebanon, Schuylkill36 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.